# SDR WVER0708201452103

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 19,159 hours, 13,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6705311953012
- Part serial: NA
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOORBEAM AT RBL 12 IS CRACKED AT CORNER ATTACHMENT ANGLE.
